# SDR HALA2019040320152

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: FR34, FR37+15". // CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01.    
DAMAGE DIMENSIONS: FR34 SUPERIOR REWORK L: 1" W: 0.5" D: 0.030", FR37(+15") LATERAL REWORK L: 0.5" W: 0.2" D: 0.034". DIAL INDICATOR P/N 2417 S/N IRFE5005A9EQ.                 ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS.RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED.
SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DWG F53276421 ISSUE R. JOB COMPLETE.
